| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ar-3200-0030, nanoscope console is unable to print to multiple sony printers.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, including communication recorded in sems-05031211, the most likely cause for the reported failure can be attributed to an intermittently functioning port.